Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 25, 2016, 4:46 AM EDT for Burlington County, Camden County, Mercer County, New Jersey. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2016, 4:46 AM EDT (08:46 UTC)
- Expired
- Jul 25, 2016, 5:45 AM EDT
- In force
- 59 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Camden County, NJ, Mercer County, NJ
The radar
The Philadelphia radar (KDIX), 29 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1555 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
193
WWUS81 KPHI 250846
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
446 AM EDT MON JUL 25 2016
NJZ012-013-015-017>020-027-250945-
OCEAN-WESTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-SOUTHEASTERN
BURLINGTON-MIDDLESEX-NORTHWESTERN BURLINGTON-
446 AM EDT MON JUL 25 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CAMDEN...NORTH
CENTRAL GLOUCESTER...MERCER...SOUTHWESTERN MONMOUTH...SOUTHWESTERN
MIDDLESEX...NORTHWESTERN OCEAN...BURLINGTON AND SOUTHEASTERN BUCKS
COUNTIES...
AT 446 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NEWTOWN TO FEASTERVILLE-TREVOSE TO CHESTER...AND
MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TRENTON...CAMDEN...GLOUCESTER CITY...CHERRY HILL...EVESHAM...
MOUNT LAUREL...MARLBORO...MANALAPAN...EWING...WILLINGBORO...
DEPTFORD...VOORHEES...MEDFORD...WEST DEPTFORD...LINDENWOLD...
LUMBERTON...FLORENCE...BELLMAWR...WOODBURY AND BURLINGTON.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4013 7428 3974 7465 3981 7527 3989 7513
3996 7511 4016 7471 4030 7487 4034 7422
TIME...MOT...LOC 0846Z 270DEG 31KT 4028 7497 4014 7500 3982 7537
$$
MANNINGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 25, 4:15 AM EDT, 31 minutes earlier.
Area forecast discussion, Jul 25, 4:15 AM EDT, 31 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
415 AM EDT MON JUL 25 2016
.SYNOPSIS...
A warm front will slowly push northward across
the region today. meanwhile, a cold front will approach from the
west, moving into the region tonight and Tuesday, before stalling
near or just to the south of the area through the midweek period. A
couple of areas of low pressure may develop and move along this
boundary as it remains over the area for the end of the week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A warm frontal boundary will lift northeastward this morning into
New England. After the warm frontal passage, relative humidity will
climb across the region. Temperatures will also quickly rise
throughout the day as an even warmer airmass moves northward. A look
at boundary layer temperatures and modeled two meter temperatures
show the potential for many locations to see highs in the mid and
upper 90's, which match that of the ECMWF and the MET guidance sets.
Coupled with the increased relative humidity, heat index values will
likely push 105 in many locations near and south of the Philadelphia
region with values near 100 degrees north and west. Carbon and
Monroe counties were added to the advisory given the potential for
values near 100 degrees across portions of the counties. Stay
indoors if possibile, drink plenty of water and keep an eye on the
elderly, children and pets through this prolonged heat wave.
A potential uncertainty with the exact magnitude of the heat today
will be the development of showers and thunderstorms to our
northwest focused near a cold front. Agree with the thinking of the
HRRR, NAM and GFS which show thunderstorms moving southeast into the
region by late afternoon that then move toward Philadelphia by early
evening. This timing allows for peak heating to occur before the
arrival of any storms for most of the area.
These storms then would decrease in intensity tonight over Delmarva.
An ample amount of instability is modeled around 1,500 J/KG of CAPE
with steep low level lapse rates. The steep low level lapse rates
would suggest some gusty winds could occur with a few storms today.
The lack of mid-level dry air may be a limiting factor for downburst
potential today from storms. The current expectation is a few storms
could have gusty winds. For now, thinking most places that see
storms will see around 1/4-1/2 inch of rainfall with lower amounts
in the Delmarva further away from the frontal boundary. Raised pops
to likely for a few hours from north to south across the region
north of Delmarva.
Outside of storms, enough mixing looks present in the soundings
across the region to suggest some wind gusts near 20 mph could
occur from the southwest.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
The cold frontal boundary will push through tonight with
thunderstorms clearing the coast early in the evening. However,
another muggy night is expected with lows still in the mid and upper
70's for most of the region.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
The cold front will be through much of the area before it stalls in
the vicinity of Delmarva Tuesday and Tuesday night. It will then
remain nearly over the Delmarva through the middle of the week.
Drier and less hot air will try to filter into the region from the
north. Areas north of Philadelphia will see some relief from the
heat and humidity with high temperatures trending down to the lower
90s by Wednesday with dew point temperatures dropping into the lower
to mid 60s. Philadelphia metro and southern New Jersey will also see
high temperatures drop into the low 90s, but will likely see dew
point temperatures remain in the middle to upper 60s. Finally,
further south across the Delmarva, the only relief will be the lower
temperatures as dew point temperatures will remain in the 70s. This
area will also likely continue to have a chance of a few showers and
thunderstorms due to the more humid airmass and the proximity to the
frontal boundary. Areas further north should stay dry for the middle
of the week.
As the week progresses, the frontal boundary will shift slightly
northward resulting in a return to more humid conditions and a
threat of showers and thunderstorms across the entire region. The
models are starting to hint that a couple of areas of low pressure
will develop and move along the boundary. This will increase
the amount of clouds, humidity levels and the chance of showers and
thunderstorms for the end of the week and the weekend.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
VFR conditions this morning and into the afternoon. Showers and
thunderstorms will likely begin to develop to our northwest by mid
afternoon and move southeast through the early evening. Tempo groups
have been added to the TAF's to account for this potential of
lower ceilings and VSBYS. Storms should only last for an hour or two
at any given location. However, the exact timing is still uncertain.
Some southwesterly wind gusts up to 20 knots could occur in the
afternoon as well.
VFR tonight after thunderstorms end with winds shifting to westerly
late under 10 knots.
Outlook...
Tuesday through Friday...Mainly VFR conditions expected.
Scattered showers and thunderstorms Thursday and Friday, with
MVFR/IFR conditions possible at times.
&&
.MARINE...
Seas will start the day near two feet likely rising in
the southern waters during the afternoon and evening hours getting
close to four feet. Some southwest wind gusts around 20 knots could
occur in the afternoon hours today.
Outlook...
Tuesday through Friday...Sub-advisory conditions are
expected to continue on the area waters through much of the week.
Expect higher winds and waves in and near scattered showers and
thunderstorms that become more likely at the end of the week.
Rip Currents...Today's risk for formation of dangerous rip currents
is low. However if the wind were to turn south 15 kt and a 4 ft 5
second southerly swell were to develop late in the day, we'd
probably experience a low enhanced risk along the NJ coasts. A
south to north longshore current will prevail. Beyond Monday: with
the Atlantic Basin continuing quiet tropically, unless we get a
strong onshore flow...RC risk this coming week should be generally
low. Tstms and pockets of chilly upwelling water may the greater
concerns. There is some sign of colder upwelling along the coasts
this evening.
&&
.CLIMATE...
The forecast high temperature for Philadelphia today, July 25th,
is currently 98F. The last time the temperature reached or
exceeded 98F at PHL was three years ago on July 18, 2013. The last
100-degree day at PHL occurred four years ago on July 18, 2012.
Record high temperatures for Monday through Thursday are below. We
may tie or break daily record highs tomorrow at several of our
climate sites.
KABE and KRDG had record equaling highs on Sunday the 24th.
Site 25th 26th 27th 28th
---- ---- ---- ---- ----
PHL... 96-1899 101-1892 101-1940 100-1941
ABE... 95-1999 98-1940 98-1955 97-1949
ACY... 99-2010 96-2011 99-2005 98-1999
ILG... 96-1987 99-1894 100-1894 101-1894
TTN... 97-1999 99-1892 100-1894 101-1894
GED... 99-2010 97-2012 98-2005 99-1949
RDG... 96-1999 99-1940 98-1955 99-1941
MPO... 90-1999 89-1949 91-1955 93-1949
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory from 11 AM this morning to 6 PM EDT this evening
for PAZ060>062-101-103-105.
Excessive Heat Warning until 6 PM EDT this evening for PAZ070-
071-102-104-106.
Heat Advisory from noon today to 6 PM EDT this evening for
PAZ054-055.
NJ...Heat Advisory from 11 AM this morning to 6 PM EDT this evening
for NJZ001-007>010-012>014-016-020>027.
Excessive Heat Warning until 6 PM EDT this evening for NJZ015-
017>019.
DE...Heat Advisory from 11 AM this morning to 6 PM EDT this evening
for DEZ002>004.
Excessive Heat Warning until 6 PM EDT this evening for DEZ001.
MD...Heat Advisory from 11 AM this morning to 6 PM EDT this evening
for MDZ008-012-015-019-020.
MARINE...None.
&&
Synopsis...JK
Near Term...Gaines
Short Term...Gaines
Long Term...JK
Aviation...Gaines/JK
Marine...Gaines/JK
Climate...StaffHazardous weather outlook, Jul 24, 4:12 PM EDT, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 412 PM EDT SUN JUL 24 2016 NJZ001-007-PAZ061-062-252015- SUSSEX-WARREN-LEHIGH-NORTHAMPTON- 412 PM EDT SUN JUL 24 2016 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY, MAINLY IN THE AFTERNOON AND EVENING. THE PRIMARY HAZARD WITH ANY STORMS WILL BE DAMAGING WINDS AND BRIEF HEAVY RAINFALL, RESULTING IN POOR DRAINAGE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ054-055-252015- CARBON-MONROE- 412 PM EDT SUN JUL 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY, MAINLY IN THE AFTERNOON AND EVENING. THE PRIMARY HAZARD WITH ANY STORMS WILL BE DAMAGING WINDS AND BRIEF HEAVY RAINFALL, RESULTING IN POOR DRAINAGE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-NJZ008>010-012-013-016-020-027-PAZ060-101-103-105-252015- CECIL-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM- OCEAN-SOUTHEASTERN BURLINGTON-BERKS-WESTERN CHESTER- WESTERN MONTGOMERY-UPPER BUCKS- 412 PM EDT SUN JUL 24 2016 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON MONDAY, MAINLY LATE IN THE DAY AND EVENING. THE PRIMARY HAZARD WITH ANY STORMS WILL BE DAMAGING WINDS AND BRIEF HEAVY RAINFALL, RESULTING IN POOR DRAINAGE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-252015- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 412 PM EDT SUN JUL 24 2016 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON MONDAY, MAINLY LATE IN THE DAY AND EVENING. THE PRIMARY HAZARD WITH ANY STORMS WILL BE DAMAGING WINDS AND BRIEF HEAVY RAINFALL, RESULTING IN POOR DRAINAGE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ012-015-019-020-NJZ021>023-252015- KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CUMBERLAND- ATLANTIC-CAPE MAY- 412 PM EDT SUN JUL 24 2016 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-026-252015- EASTERN MONMOUTH-COASTAL OCEAN- 412 PM EDT SUN JUL 24 2016 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON MONDAY, MAINLY LATE IN THE DAY AND EVENING. THE PRIMARY HAZARD WITH ANY STORMS WILL BE DAMAGING WINDS AND BRIEF HEAVY RAINFALL, RESULTING IN POOR DRAINAGE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ024-025-252015- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 412 PM EDT SUN JUL 24 2016 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-252015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 412 PM EDT SUN JUL 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 25, 1:16 AM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
116 AM EDT MON JUL 25 2016
MDZ015-019-250600-
TALBOT-QUEEN ANNE'S-
116 AM EDT MON JUL 25 2016
...A STRONG THUNDERSTORM WILL AFFECT TALBOT AND SOUTHWESTERN QUEEN
ANNE'S COUNTIES...
AT 115 AM EDT...A STRONG THUNDERSTORM WAS NEAR DEALE...MOVING EAST AT
25 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EASTON...TALBOT...TRAPPE...ST. MICHAELS...OXFORD...TILGHMAN ISLAND...
COPPERVILLE AND HAMBLETON.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3876 7633 3883 7630 3885 7627 3878 7621
3887 7620 3885 7604 3859 7599 3858 7606
3863 7608 3864 7615 3868 7617 3871 7624
3876 7622 3871 7628 3872 7630 3878 7629
3877 7632 3867 7634 3873 7633 3875 7637
TIME...MOT...LOC 0515Z 278DEG 24KT 3875 7651
MANNINGSpecial weather statement, Jul 25, 3:21 AM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
321 AM EDT MON JUL 25 2016
PAZ060-101>104-250800-
BERKS-WESTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-EASTERN
CHESTER-
321 AM EDT MON JUL 25 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHESTER...SOUTHEASTERN
BERKS AND SOUTHWESTERN MONTGOMERY COUNTIES...
AT 321 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BIRDSBORO TO NEAR QUARRYVILLE...AND MOVING EAST
AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WEST CHESTER...NORRISTOWN...POTTSTOWN...PHOENIXVILLE...LANSDALE...
WEST NORRITON...EAST NORRITON...COATESVILLE...DOWNINGTOWN...
KENNETT SQUARE...BIRDSBORO...COLLEGEVILLE...OXFORD...ROYERSFORD...
PARKESBURG...TRAPPE...WEST GROVE...HONEY BROOK...
SCHWENKSVILLE AND ELVERSON.
LAT...LON 3987 7599 3992 7600 3994 7598 3995 7600
4004 7593 4011 7594 4014 7588 4020 7596
4036 7583 4022 7522 3975 7582 3981 7603
3983 7604
TIME...MOT...LOC 0721Z 276DEG 19KT 4030 7579 3992 7609
MANNINGSpecial weather statement, Jul 25, 3:55 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 355 AM EDT MON JUL 25 2016 PAZ070-071-101>106-250845- WESTERN CHESTER-WESTERN MONTGOMERY-PHILADELPHIA-EASTERN MONTGOMERY-LOWER BUCKS-EASTERN CHESTER-DELAWARE-UPPER BUCKS- 355 AM EDT MON JUL 25 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CHESTER... CENTRAL BUCKS...CENTRAL DELAWARE...MONTGOMERY AND WESTERN PHILADELPHIA COUNTIES... AT 354 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM NEAR GREEN LANE TO NEAR MARSHALLTON...AND MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PHILADELPHIA...WEST CHESTER...NORRISTOWN...PHOENIXVILLE...LANSDALE... WEST NORRITON...EAST NORRITON...YEADON...WESTTOWN...PERKASIE... DOYLESTOWN...DOWNINGTOWN...CONSHOHOCKEN...HATBORO...SOUDERTON... FOLCROFT...AMBLER...SWARTHMORE...COLLEGEVILLE AND ROYERSFORD. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4040 7541 4034 7495 3989 7518 3995 7572 TIME...MOT...LOC 0754Z 265DEG 28KT 4038 7539 3997 7570 MANNING
Special weather statement, Jul 25, 4:46 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
446 AM EDT MON JUL 25 2016
NJZ012-013-015-017>020-027-250945-
OCEAN-WESTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-SOUTHEASTERN
BURLINGTON-MIDDLESEX-NORTHWESTERN BURLINGTON-
446 AM EDT MON JUL 25 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CAMDEN...NORTH
CENTRAL GLOUCESTER...MERCER...SOUTHWESTERN MONMOUTH...SOUTHWESTERN
MIDDLESEX...NORTHWESTERN OCEAN...BURLINGTON AND SOUTHEASTERN BUCKS
COUNTIES...
AT 446 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NEWTOWN TO FEASTERVILLE-TREVOSE TO CHESTER...AND
MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TRENTON...CAMDEN...GLOUCESTER CITY...CHERRY HILL...EVESHAM...
MOUNT LAUREL...MARLBORO...MANALAPAN...EWING...WILLINGBORO...
DEPTFORD...VOORHEES...MEDFORD...WEST DEPTFORD...LINDENWOLD...
LUMBERTON...FLORENCE...BELLMAWR...WOODBURY AND BURLINGTON.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4013 7428 3974 7465 3981 7527 3989 7513
3996 7511 4016 7471 4030 7487 4034 7422
TIME...MOT...LOC 0846Z 270DEG 31KT 4028 7497 4014 7500 3982 7537
MANNINGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 4:54 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 51 min |
| Jul 25, 5:27 AM EDT | Special Weather Statement | PHI | Burlington, Ocean | 63 min |
| Jul 25, 6:17 AM EDT | Special Marine Warning | PHI | 88 min | |
| Jul 25, 7:11 AM EDT | Special Marine Warning | PHI | 64 min | |
| Jul 25, 7:59 AM EDT | Special Weather Statement | PHI | Ocean | 61 min |
| Jul 25, 8:04 AM EDT | Special Marine Warning | PHI | 56 min | |
| Jul 25, 9:00 AM EDT | Special Marine Warning | PHI | 60 min | |
| Jul 25, 3:52 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Warren | 53 min |
| Jul 25, 4:34 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 56 min |
| Jul 25, 4:37 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 38 min |
| Jul 25, 5:04 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 41 min |
| Jul 25, 5:15 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 45 min |
| Jul 25, 5:39 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 46 min |
| Jul 25, 5:57 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 48 min |
| Jul 25, 5:58 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth | 47 min |
| Jul 25, 6:01 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 44 min |
| Jul 25, 6:04 PM EDT | Special Marine Warning | PHI | 56 min | |
| Jul 25, 6:17 PM EDT | Flash Flood Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 4 hr |
| Jul 25, 6:39 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 40 min |
| Jul 25, 6:43 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Ocean | 62 min |
| Jul 25, 6:54 PM EDT | Special Marine Warning | PHI | 66 min | |
| Jul 25, 6:55 PM EDT | Areal Flood Advisory | PHI | Burlington | 2 hr |
| Jul 25, 7:12 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Ocean | 63 min |
| Jul 25, 7:17 PM EDT | Flash Flood Warning | PHI | Burlington, Camden | 4 hr |
| Jul 25, 7:53 PM EDT | Special Weather Statement | PHI | Atlantic | 37 min |
| Jul 25, 7:58 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 44 min |
| Jul 25, 3:21 AM EDT | Special Weather Statement | PHI | Chester, Montgomery | 39 min |
| Jul 25, 3:55 AM EDT | Special Weather Statement | PHI | Bucks, Delaware, Montgomery, Philadelphia | 50 min |
| Jul 25, 4:19 AM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 41 min |
| Jul 25, 3:15 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 45 min |
| Jul 25, 4:00 PM EDT | Special Weather Statement | PHI | Lehigh | 30 min |
| Jul 25, 5:19 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Northampton | 56 min |
| Jul 25, 1:16 AM EDT | Special Weather Statement | PHI | Talbot | 44 min |
| Jul 25, 1:20 AM EDT | Severe Thunderstorm Warning | PHI | Talbot | 40 min |
| Jul 25, 1:59 AM EDT | Severe Thunderstorm Warning | PHI | Talbot | 46 min |
Nearby
Special Weather Statements in New Jersey, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.